# SDR HEEA073663

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 12,700 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Control Unit
- Part number: 32447066
- Part serial: A8414
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS 6 PERCENT TORQUE SPLIT AT HIGH POWER SETTINGS. IN SHOP REPAIR.
